# SDR DALA2023050103387

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 7,000 hours, 3,398 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PULLING INTO GATE EXT POWER CONNECTED - ODOR NOTED ON FLIGHT DECK C/B W24 GAPCU POPPED. REMOVED AND REPLACED GAPCU IAW A321 AMM 24-41. OPS CHECK GOOD. (LP# 9733806)
